diabetes-icon
Thyroid problem
Hi! I am suffering from Hypothyroidism. I was diagnosed in feb 2016, at that time my TSH was 18.25 and I started taking thyronorm 150 mg, in 3 months it fluctuated to 0.04. My doctor asked me to reduce the dosage to 75 mg. In october 2016, my TSH was 14.5 and now I took a test again on 28th, and now my TSH is 9.5. Should I continue on the same medication or reduce the dosage? My height is 5'4 and my weight is approx 70kg.
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi.... One to two weeks after starting treatment, you'll notice that you're feeling less fatigued. The medication also gradually lowers cholesterol levels elevated by the disease and may reverse any weight gain. Treatment with levothyroxine is usually lifelong, but because the dosage you need may change, your doctor is likely to check your TSH level every year.....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.